Close Menu

Abe Sklar

Abe Sklar, Ph.D.

Professor Emeritus of Applied Mathematics


A. Sklar, On certain dense sets of rationals, simultaneous Schröder and Böttcher equations, and characterizations of functions. Journal: Aequationes Mathematicae, vol. 64, no. 3 (2002), 232-247.

A. Sklar and J. Smital, Distributional Chaos on Compact Metric Spaces via Specification Properties (Citations: 2), J MATH ANAL APPL, vol. 241, no. 2 (2000) pp. 181-188.

Clauadi Alsina, Berthold Schweizer, A. Sklar, Continuity Properties of Probabilistic Norms (Citations: 32), J MATH ANAL APPL , vol. 208, no. 2 (1997) pp. 446-452